Do Testosterone Boosters Cause Any Side Effects?
If you are thinking of taking a natural Testosterone booster, its likely that you are looking to improve one of two things – You either want to boost muscle mass and strength, or you are suffering the effects ( loss of libido, reduced strength, lack on energy) of reduced testosterone production – something that can effect any man as reaches his 30’s and beyond.
Unlike Steroids that have a whole host of potential health issues that surround them and their use, a good natural T- booster is on the whole a 100% safe way of increasing this most valuable male hormone.
That said, there are a few potential side effects that could be experienced along the way, none are of any real danger to our health, but its crucial to be aware and know what to expect.
Side Effects are not experienced by many users at all, but those that do find that they come in both the physical form and also psychological.
Possible Side Effects That Could Be Experienced
- One of the most common is an increase in acne breakouts – these generally appear mainly on the back, but acne can appear anywhere on the body…
- Testosterone Boosters are very good at building and increasing muscle mass and strength, their effects however, do not extend to the connective tissues, tendons etc that connect our muscles and bones, its important to make sure that your exercise/workout regime is well rounded and one that works on all areas of the body to make sure that all the body is worked and exercised regularly.
- Some European reports have linked long term use of some testosterone boosters to kidney issues.. now although the majority of testosterone supplements are all 100% safe, it’s not a bad idea to take the occasional rest period when using these or in fact any supplement.
- Occasionally some users experience headaches while taking T-boosters, these are generally mild (not migraine) and will usually cease as your body gets used to the supplement
- There have been reports that (again)some t-boosters can sometimes cause anaemia… if you start to feel colder than you would normally, or find yourself more susceptible to colds and infections, its worth getting a blood test (FBC) to check your blood count
- Increasing Testosterone has been known to make some men more physically aggressive, especially if they have that tendency to start with..
- Mood swings can be associated with long term use of some T-boosters… increased anger or a short temper can be apparent, especially in men who already have that aggressive nature
- Depression and anxiety have also been reported in isolated cases in men using T-boosters.. there is however, no actual clinical proof that these supplements are responsible
All in all, most natural testosterone boosters can be taken for extended periods of time without any adverse reactions whatsoever, in fact many thousands of users worldwide take them on a daily basis with great results without suffering any problems at all..
That said, if you find that you do experience any issues while taking a t-booster ( or any supplement), its important to discuss them with your doctor to find out if the supplement is in fact to blame…
Look After Yourselves, You Only Get One Body, so Make It As Big And Strong As You Can…..